Hi am 24 yrs male boy. i am suffering with night fall very frequent 3-4 times in week . and now my male organ have been very weak, small and its veins are also weak . medical says it does not harm physically , but i am felling very dull and my face is going to be scaring and not felling well . the main problem occuring during urination. after urine disposal still some drops of may be urine or what have self poured in pent after interval of every 10 minutes for 2 hours , specially for 2 days after night fall. i am in very much tension and kindly suggest me what should i do to stop night fall and this urine problem due to frequent night fall . now i am taking confido medicine , is it affective . kindly suggest how i can come out from these both problems .
Hello sir. I m 23 years old.I don t mastrubate frequently but when there s a heavy sex feeling at bed time at night, I just shake my penis but never ejaculate. But it always lead to night fall.will it effect bad on my health or will it cause hair fall.sir pls say me what is the role of semen in our body growth?
Hi there . the other night I ha an episode of AF . I went to heart hospital .AF continued for 10 hours . Dr gave me Haipron and Amid iron according to protocol .AF stopped . I also was given a prescription as follow : ASA 80MG once/day , Meoral 50 twice/day 1/2 , Amiodran 200 twice /day . Dabigateran 150 mg once/day . now tree days latte , I feel existed very low heart beat (49/m ) . blood presser normal . I feel very sleepy . but any time I shut my eyes I will have an apnea . what should I do now . is it dangerous to fall sleep ?
My 10 yr old son has frequent stomach aches and is a bedwetter (almost every night). Some doctors have tried pills to keep him from wetting with a little success, but not alot. He also complains of stomach aches, usually in the evening. He s not diabetic, and they ve tried a lot of different things for his problems but nothing seems to work. Is there something we are missing?
hi, i am 25 yr old male.....I am very introvert, loner and have low self esteem and am lost and bad at my work with poor concentration.....I also suffer from acidity, indigestion and constipation as well.... i went to show my stomach 3 months back and the doctor gave me- 1. lesuride od 75 to take before breakfast, 2. normaxin to take after breakfast-lunch-dinner and 3. prothiaden 75 after dinner. i took prothiaden for 1 weak and felt very drowsy so discontinued that...i am however taking other medicines daily...i just searched online and found out the uses of the medicines,,,,it has improved my digestion and bowel movement....the doctor had told me to visit him after 15 days....i havent visited the doctor since...the doctor is out of town and will be back after 2 months....is it safe to continue the medication till then or i have already taken overdose....i did not take medicine in between for ten days and the stomach problem started again....and off late i got a few white hair....could this be a side effect of my medicine....
I am a student studying at Canada in Ottawa. I cannot personally come for any appointment. Today in the morning I got up at about 5.30 am with nausea, & stomach ache.Then I got extreme heat within & became somewhat unconscious followed by great stomach pain and after applying great pressure for about 20 minutes, I had hard & loose motions for about 1-2 hours and the routine followed after a gap of about 30 mts.after which I got extreme sweating followed shivering. After drinking water, the stomach pain repeated followed by the above routine. In the midst of my final sem.exam. at about 1030 am,, the same problem repeated.Now I am feeling weakness & no repetition of the problem. I had only taken veg.sandwich, cheese with cucumber with onions in the night before going to sleep. As no emergency Dr.is available,being weekend off, please advise the reasons for this sudden problem and medicines to take immediately, though I am not in panic due to my exams.
Hi, I recently got the IUD a month ago. I am still bleeding and having stomach pains. Recently, due to the spotting I used a tampon and forgot about it. 4-5 days later i found it,and took it out. I took it out 2 days ago and i am still bleeding and i am having severe stomach pains. what should i do?? will it go away?
Had acute diverticulitis Nov, 2013...took regimen of antibios & flagyll for 2 wks. Symptoms disappeared, but need bladder repair (mesh) and possibly have a rectocele . Must have colonoscopy first to determine. Could it be bowel or intestinal...